Quick Heal Life Sciences
Aceclofenac (100mg) + Paracetamol (325mg) + Chlorzoxazone (250mg)
AP Fast MR Tablet is a combination medicine that helps in relieving muscular pain by blocking the release of certain chemical messengers that cause pain, inflammation, and fever.
Tablet
AP Fast MR Tablet can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. Using this medicine may cause common side effects such as nausea, vomiting, heartburn, stomach pain, diarrhea, and loss of appetite. If these persist or get worse, let your doctor know. In general, you should try to use the smallest amount necessary to control your symptoms.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. AP Fast MR Tablet may be taken with or without food but it is better to take it at a fixed time.
nausea vomiting heartburn stomach pain diarrhea loss of appetite
It is not known whether it is safe to consume alcohol with AP Fast MR Tablet. Please consult your doctor.
Information regarding the use of AP Fast MR Tablet during breastfeeding is not available. Please consult your doctor.
Information regarding the use of AP Fast MR Tablet during pregnancy is not available. Please consult your doctor.
drugs for pain/fever or cough-and-cold containing acetaminophen
AP Fast MR Tablet is a combination of two pain relieving medicines (Aceclofenac and Paracetamol) and a muscle relaxant (Chlorzoxazone). The pain relieving medicines work by blocking the release of certain chemical messengers in the brain that cause pain and inflammation (redness and swelling). The muscle relaxant works on the centers in the brain and spinal cord to relieve muscle stiffness or spasm thereby improving muscle movement.
Avoid consuming alcohol when taking AP Fast MR Tablet as it may cause excessive drowsiness and increase the risk of liver damage. Older adults may have increased drowsiness, confusion, and higher risk of falling as a result of taking AP Fast MR Tablet. Do not take it with any other medicine containing acetaminophen (drugs for pain/fever or cough-and-cold) without asking your doctor first.